Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 4, Page 785 (Mi tvp256)  

This article is cited in 1 scientific paper (total in 1 paper)

On the 80th Birthday of B. A. Sevastyanov

A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev


DOI: https://doi.org/10.4213/tvp256

Full text: PDF file (208 kB)

English version:
Theory of Probability and its Applications, 2004, 48:4, 697–702

Bibliographic databases:


Citation: A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev, “On the 80th Birthday of B. A. Sevastyanov”, Teor. Veroyatnost. i Primenen., 48:4 (2003), 785; Theory Probab. Appl., 48:4 (2004), 697–702

Citation in format AMSBIB
\Bibitem{BorVatZol03}
\by A.~A.~Borovkov, V.~A.~Vatutin, V.~M.~Zolotarev, A.~M.~Zubkov, I.~A.~Ibragimov, R.~I.~Ivanovskaya, V.~F.~Kolchin, V.~P.~Maslov, Yu.~V.~Prokhorov, M.~V.~Khatuntseva, V.~I.~Khokhlov, A.~S.~Holevo, D.~M.~Chibisov, A.~N.~Shiryaev
\paper On the 80th Birthday of B.~A.~Sevastyanov
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 4
\pages 785
\mathnet{http://mi.mathnet.ru/tvp256}
\crossref{https://doi.org/10.4213/tvp256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142524}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 4
\pages 697--702
\crossref{https://doi.org/10.1137/S0040585X97980750}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226305500008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp256
  • https://doi.org/10.4213/tvp256
  • http://mi.mathnet.ru/eng/tvp/v48/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mayster P., “Alternating branching processes”, Journal of Applied Probability, 42:4 (2005), 1095–1108  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:411
    Full text:117

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021